# SDR AALA201712089028

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FUMES REPORTED FROM CABIN AND DETECTED IN FLIGHT DECK ON DEPARTURE FROM ATL, DISAPATED AFTER A FEW MINUTES, AND RETURNED TO GROUND AT CLT. REPLACED GREEN HYDRAULIC SYSTEM 90 DEGREE ELBOW AT AFT BULKHEAD PER AMM 29-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
